# SDR 9500759910

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACK IN FS 908 FRAME ATTACH FITTING AT FLOOR LEVEL.  REPLACED PER SRM 51-30-5.
